# SDR SWAA2022030174180

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSANGER CABIN; STA 540; BL0 TO LBL 24; LATERAL FLOOR SUPPORT IS CRACKED ON INBOARD END. / REMOVED AND REPLACED LATERAL FLOOR SUPPOR P/N 143A5240-3 ON PASSENGER CABIN STA 540; BL '0' TO LB 24' IAW B737-700 SRM 51-40-05-0G-0 SRM 51-40-02-0G-0; AMM 51-21-91-620-802 AND DWG # 143A0060 RE: B.
